# SDR A6WA201140756

- Difficulty date: July 20, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 18,377 hours, 17,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON NR 2 RT SIDE SEAT TRACK.  R & R RT NR 2 SIDE SEAT TRACK.
